# SDR DALA2025031201940

- Difficulty date: March 9, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0848120) DENT FRAME BS 420 BTW STR 25L TO STR 26L AT FWD CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON FRAME BS 420 BETWEEN STR 25 L TO 26 L AS PER B737-800 SRM 53-30-07-2R.
